# SDR ASOA201001177

- Difficulty date: August 23, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 17,451 hours, 15,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN CEILING EMERGENCY LIGHTS NR2 AND NR4 INOP.  RELAMPED CABIN CEILING EMERGENCY LIGHTS NR 2 AND NR 4 IAW CMM 33-22-89. OPS CK GOOD.  RELAMPED CABIN CEILING EMERGENCY LIGHTS NR2 AND NR4 IAW CMM 33-22-89. OPS CK GOOD.  (CLOSED)
